This paper is part of the author's thesis, recently presented, where the following problem is treated: Characterizing the tangent cone and the equimultiple locus of a Puiseux surface (that is, an algebroid embedded surface admitting an equation whose roots are Puiseux power series), using a set of exponents appearing in a root of an equation. The aim is knowing to which extent the well-known results for the quasi-ordinary case can be extended to this much wider family.
Cite this article
José M. Tornero, Some geometric aspects of Puiseux surfaces. Rev. Mat. Iberoam. 19 (2003), no. 2, pp. 731–744DOI 10.4171/RMI/366